Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2017, Article ID 8059796, 9 pages
https://doi.org/10.1155/2017/8059796
Research Article

Mixed Fractional Heat Equation Driven by Fractional Brownian Sheet and Lévy Process

1College of Information Science and Technology, Donghua University, 2999 North Renmin Rd., Songjiang, Shanghai 201620, China
2School of Mathematics and Physics, Anhui Polytechnic University, Wuhu, Anhui 241000, China
3Department of Mathematics, College of Science, Donghua University, 2999 North Renmin Rd., Songjiang, Shanghai 201620, China

Correspondence should be addressed to Litan Yan; moc.liamtoh@nay-natil

Received 23 December 2016; Revised 20 March 2017; Accepted 21 March 2017; Published 13 April 2017

Academic Editor: Maria L. Gandarias

Copyright © 2017 Dengfeng Xia et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. T. E. Duncan, B. Pasik-Duncan, and B. Maslowski, “Fractional Brownian motion and stochastic equations in Hilbert spaces,” Stochastics and Dynamics, vol. 2, no. 2, pp. 225–250, 2002. View at Publisher · View at Google Scholar · View at MathSciNet
  2. Y. Hu, “Heat equations with fractional white noise potentials,” Applied Mathematics and Optimization, vol. 43, no. 3, pp. 221–243, 2001. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  3. Y. Jiang, X. Wang, and Y. Wang, “On a stochastic heat equation with first order fractional noises and applications to finance,” Journal of Mathematical Analysis and Applications, vol. 396, no. 2, pp. 656–669, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  4. Y. Jiang, T. Wei, and X. Zhou, “Stochastic generalized Burgers equations driven by fractional noises,” Journal of Differential Equations, vol. 252, no. 2, pp. 1934–1961, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. J. Liu and L. Yan, “On a semilinear stochastic partial differential equation with double-parameter fractional noises,” Science China. Mathematics, vol. 57, no. 4, pp. 855–872, 2014. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  6. K. Sobczyk, Stochastic Differential Equations with Applications to Physics and Engineering, vol. 40 of Mathematics and Its Applications (East European Series), Kluwer Academic, London, UK, 1991. View at Publisher · View at Google Scholar · View at MathSciNet
  7. S. Tindel, C. A. Tudor, and F. Viens, “Stochastic evolution equations with fractional Brownian motion,” Probability Theory and Related Fields, vol. 127, no. 2, pp. 186–204, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  8. Y. Mishura, G. Shevchenko, and E. Valkeila, “Random variables as pathwise integrals with respect to fractional Brownian motion,” Stochastic Processes and Their Applications, vol. 123, no. 6, pp. 2353–2369, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. L. Bo, Y. Jiang, and Y. Wang, “On a class of stochastic Anderson models with fractional noises,” Stochastic Analysis and Applications, vol. 26, no. 2, pp. 256–273, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  10. L. Bo and Y. Wang, “Stochastic Cahn-Hilliard partial differential equations with Lévy spacetime white noises,” Stochastics and Dynamics, vol. 6, no. 2, pp. 229–244, 2006. View at Publisher · View at Google Scholar · View at Scopus
  11. K. Shi and Y. Wang, “On a stochastic fractional partial differential equation driven by a Lévy space-time white noise,” Journal of Mathematical Analysis and Applications, vol. 364, no. 1, pp. 119–129, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. C. Mueller, “The heat equation with Lévy noise,” Stochastic Processes and their Applications, vol. 74, no. 1, pp. 67–82, 1998. View at Publisher · View at Google Scholar · View at Scopus
  13. Z.-Q. Chen, P. Kim, and R. Song, “Global heat kernel estimate for relativistic stable processes in exterior open sets,” Journal of Functional Analysis, vol. 263, no. 2, pp. 448–475, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  14. A. Løkka, B. Øksendal, and F. Proske, “Stochastic partial differential equations driven by Lévy space-time white noise,” The Annals of Applied Probability, vol. 14, no. 3, pp. 1506–1528, 2004. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  15. A. Truman and J.-L. Wu, “Stochastic Burgers equation with Lévy space-time white noise,” in Probabilistic Methods in Fluids, I. M. Davies, N. Jacob, A. Truman, O. Hassan, K. Morgan, and N. P. Weatherill, Eds., pp. 298–323, World Scientific, Singapore, 2003. View at Publisher · View at Google Scholar · View at MathSciNet
  16. A. Truman and J. L. Wu, “Fractal Burgers equation driven by Lévy noises,” in SPDE and Applications, G. Da Prato and L. Tabaro, Eds., vol. 245 of Lecture Notes in Pure and Applied Mathematics, pp. 295–310, Chapman and Hall, CRC Taylor and Francis Group, Boca Raton, Fla, USA, 2006. View at Google Scholar
  17. D. Xia and L. Yan, “On a semilinear mixed fractional heat equation driven by fractional Brownian sheet,” Boundary Value Problems, vol. 2017, article 7, 24 pages, 2017. View at Publisher · View at Google Scholar
  18. Z.-Q. Chen, P. Kim, and R. Song, “Dirichlet heat kernel estimates for Δα/2β/2,” Illinois Journal of Mathematics, vol. 54, no. 4, pp. 1357–1392, 2010. View at Google Scholar · View at MathSciNet · View at Scopus
  19. Z. Chen, P. Kim, and R. Song, “Heat kernel estimates for Δ+Δα/2 in C1, 1 open sets,” Journal of the London Mathematical Society, vol. 84, pp. 58–80, 2011. View at Google Scholar
  20. D. Nualart, The Malliavin Calculus and Related Topics, Springer, Berlin, Germany, 2006. View at Publisher · View at Google Scholar
  21. V. Kolokoltsov, “Symmetric stable laws and stable-like jump-diffusions,” Proceedings of the London Mathematical Society, vol. 80, no. 3, pp. 725–768, 2000. View at Publisher · View at Google Scholar · View at Scopus
  22. R. F. Bass and D. A. Levin, “Transition probabilities for symmetric jump processes,” Transactions of the American Mathematical Society, vol. 354, no. 7, pp. 2933–2953, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  23. N. Ikeda and S. Watanabe, Stochastic Differential Equations and Diffusion Processes, North-Holland/Kodansha, New York, NY, USA, 1981.
  24. C. Knoche, “SPDEs in infinite dimensional with Poisson noise,” Comptes Rendus Mathematique. Academie des Sciences. Paris, vol. 339, no. 9, pp. 647–652, 2004. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  25. J. Mémin, Y. Mishura, and E. Valkeila, “Inequalities for the moments of Wiener integrals with respect to a fractional Brownian motion,” Statistics & Probability Letters, vol. 51, no. 2, pp. 197–206, 2001. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  26. J. B. Walsh, “An introduction to stochastic partial differential equations,” in Ecole d'été de Probabilités de Saint Flour XIV, vol. 1180 of Lecture Notes in Mathematics, pp. 266–439, Springer, Berlin, Germany, 1986. View at Google Scholar